



## Saturday, January 29<sup>th</sup> Room TBD

ssion #	Торіс	Presenter	Start Time	End Time	Total Time		
1a	Welcome to SSWG	Javier Calvo and James Martin	10:30 AM	11:30 AM	1:00		
	Objective:	Introduce the Systems Science Working Group goals, schedule and objectives for IW2022.					
	LUNCH		12:00 PM	1:00 PM	1:00		
1b	Systems Science and Enterprise Systems	Javier Calvo, James Martin and Tom McDermott	1:00 PM	3:00 PM	2:00		
		Identify key issues facing enterprises that can be explored and improved through systems science perspective.					
		1. Introduce ES and SS WGs collaboration goals and meeting purpose (30 minutes)					
	Objective:	1. Introduce ES and SS WGs collaboration goals and	d meeting purpos	se (30 minutes)	)		
	Objective:	<ol> <li>Introduce ES and SS WGs collaboration goals and</li> <li>Identify three problems that enterprises are facing and/or assistance of a systems theory (90 minutes).</li> </ol>					
	Objective: BREAK	<ol> <li>Identify three problems that enterprises are facing</li> </ol>					
1c	-	2. Identify three problems that enterprises are facing and/or assistance of a systems theory (90 minutes).	that could be all	eviated with the	development		
1c	BREAK	2. Identify three problems that enterprises are facing and/or assistance of a systems theory (90 minutes). George Mobus Explore Systems Science as an integration of Theory, A approach to gaining deep understanding of complex system approach starts with an ontological stance and proceeds principles of systemness.	that could be all 3:00 PM 3:30 PM analysis, Modelin stems, including s to unfold a con	aviated with the 3:30 PM 5:00 PM g, and Design. those involving nplete epistemo	e development 0:30 1:30 This is a new humans. The		
1c	BREAK Future of Systems Science	2. Identify three problems that enterprises are facing and/or assistance of a systems theory (90 minutes). George Mobus Explore Systems Science as an integration of Theory, A approach to gaining deep understanding of complex sys approach starts with an ontological stance and proceeds	that could be all 3:00 PM 3:30 PM analysis, Modelin stems, including s to unfold a con	aviated with the 3:30 PM 5:00 PM g, and Design. those involving nplete epistemo	e development 0:30 1:30 This is a new humans. The		



### Sunday, January 30<sup>th</sup> Room TBD

Session #	Торіс	Presenter	Start Time	End Time	Total Time		
2a	Systems Science and Natural Systems	Javier Calvo and Curt McNamara	9:00 AM	12:00 PM	3:00		
	Objective:	<ol> <li>Introduce NS and SS WGs collaboration goals and meeting purpose (60 minutes)</li> <li>Identify three principles, laws, theories, concepts, methods, or tools for which we have good understanding on how they function and are great candidates to be generalized with systems theory.         <ul> <li>The session will follow a nominal group technique type discussion where small groups will work to identify their top three options.</li> <li>Then as a larger group we will discuss to identify the best three candidates amongst all.</li> </ul> </li> </ol>					
	LUNCH		12:00 PM	1:00 PM	1:00		
2b	Category Theory	Complex Systems WG, Systems Science WG, NIST	1:00 PM	3:00 PM	2:00		
	Objective:	Introduction on Category Theory for Systems Engineering	g				
	BREAK		3:00 PM	3:30 PM	0:30		
2c	Category Theory Discussion	Complex Systems WG, Systems Science WG, NIST	3:30 PM	5:00 PM	1:30		
	Objective:	Discussion on Category Theory for Systems Engineering	)				
				Total Time	8:00		



# Systems Science Working Group Agenda

## Monday, January 31<sup>st</sup> Room TBD

ession #	Торіс	Presenter	Start Time	End Time	Total Time		
3a	SE Principles and Heuristics	David Rousseau	9:00 AM	10:00 AM	1:00		
	Objective:	SE has many "guiding propositions", variously called heur assumptions, basic rules, fundamental truths, hypothese often used interchangeably. This workshop will present a they relate to each other, and how they evolve to enhance ultimate evolutionary aim of SE principles is to support de transdisciplinarity based on universal systems patterns." stages by which this could be achieved. (1 hour – 25 m	es, etc. These to a model of how s e the capability esign elegance, The workshop v	erms are not cle such 'guidelines of SE. It will arc holistic respor will outline the p	early defined a s' originate, ho gue that the sibility and rocesses and		
3b	Transdisciplinary Systems Engineering	Michael Pennotti, David Rousseau, Peter Brook	10:00 AM	12:00 PM	2:00		
	Objective:	experience. However, we are now entering the Fourth Inc of "Industry 4.0" and "Society 5.0". The future we are enter 'best practice' for dealing with its challenges. Going forwar ineffective. To ensure the future relevance and value of S principles and less on heuristics. In this workshop the INC model of the nature of SE that shows how the focus of or shift to ensure we evolve to deliver the elegant solutions,	a largely based on heuristics, which encode 'best practice', i.e. lessons learned from past dowever, we are now entering the Fourth Industrial Revolution, and seeing the emergence .0" and "Society 5.0". The future we are entering has no precedent, and hence there is no e' for dealing with its challenges. Going forward, current SE heuristics might be increasingle of ensure the future relevance and value of SE, we have to find a way to base SE more on d less on heuristics. In this workshop the INCOSE FuSE "Bridge Team" will present a nature of SE that shows how the focus of our conversation about the future of SE has to e we evolve to deliver the elegant solutions, holistic accountability, and transdisciplinary a that will be required of a relevant future SE. (2 hours – 1 hour presentation, 1 hr				
	LUNCH		12:00 PM	1:00 PM	1:00		
3c	Critical Systems Thinking and Practice	Mike C. Jackson	1:00 PM	3:00 PM	2:00		
	Objective:	Extending the Scope of Application of Systems Engineering to Complex Sociotechnical Systems through discussing 3 possible ways in which SE might realise this ambition: 1. Carry on as before 2. Seek 'scientific foundations' in systems science 3. Enhance SE drawing upon the findings of critical systems thinking					
				Total Time	0.00		



## Systems Science Working Group Agenda

#### Monday, January 31<sup>st</sup> Room TBD

Session #	Торіс	Presenter	Start Time	End Time	Total Time		
3d	AI and ISO 15288	Gary Smith	1:00 PM	3:00 PM	2:00		
		Al as an adjunct to the Human Activity System - address	ing the VUCA g	ap in a system	science context		
	Objective:	The complexity and complicatedness of our world is escaping our ability to comprehend, work, interact, and live successfully within it. VUCA (Volatility, Uncertainty, Complexity and Ambiguity) abounds in our society and the systems we have to deal with. This session will explore the mapping of postulated AI principles[1] in the support of the human activity system and the ISO15288 system engineering processes. All presented in the context of a framework[2] derived from holarchy and relational theory.					

Total Time 8:00